MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-02
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this spectra concealable penile prosthesis was dissatisfied as they had a floppy glans.The physician remeasured the device and replaced with a 11 mm tactra and performed penoplasty.No further patient complications were reported.
 
Event or Problem Description

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19286927
Report Number2124215-2024-28536
Device Sequence Number7616385
Product Code FAE
UDI-Device Identifier00878953005287
UDI-Public00878953005287
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model Number720074-02
Device Catalogue Number720074-02
Device Lot Number842522003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAR TIP EXTENDER: 72404322/836013059; REAR TIP EXTENDER: 72404322/836013059
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexUnknown